# SDR SA05021

- Difficulty date: February 12, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 466191
- Condition: Faulty
- Location: Lt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 458  EN-ROUTE LIR - CLT.  AFTER TAKEOFF, THE NR ONE MAIN BRAKE INDICATED INTERMITTENT OVERHEAT, FROM 200 - 800 DEGREE CELSIUS.  THE CREW LOWERED THE GEAR TO COOL THE BRAKES.  WHEN THE TEMPERATURES STABILIZED TO 135 DEGREE CELSIUS, THE CREW RAISED THE GEAR AND CONTINUED THE FLIGHT TO CLT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE NUMBER 1 BRAKE TEMP INDICATION ON MEL.  MAINTENANCE REPLACED THE NR 1 BRAKE TEMPERATURE SENSOR AND REMOVED THE MEL.  OK FOR SERVICE.
